# SDR UPS06447866

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION LIGHT ON FWD ANNUNCIATOR PANEL FLICKERED FOR A FEW SECONDS AFTER TAKEOFF.  DEFERRED PER MEL 26-15; PERFORMED T/S IAW WDM 26-11-61 AND RESECURED LOOSE CONNECTION ON REAR OF PILOT'S PANEL. FIRE DET LIGHT OPS TEST NOW NORMAL.  M332692 CLOSED AND PLACARD REMOVED.
